Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Look extremely pale, have visible veins in arms and legs, always feel light headed, dizzy. Anemic?

Hello, I am a fourteen year old female. I think I may be anemic but I don t know for sure. -For one, I am extremely pale. You can see the veins in my legs and arms. When I get cold , my legs and arms get this purple pattern on them. It sounds weird, but like there are these little lines of purple? I m sorry if that doesn t make sense. -Secondly, I am extremely skinny. I cannot gain weight. I look like a tooth pick. -Thirdly, I am always feeling light headed,dizzy,and weak. My mother says it is from low blood sugar . Even when I eat something sugary, I still feel the same. I feel like I have to work 10 times harder than others just to complete a simple task. -Lastly, at night time, my feet cause me so much pain. They ache. The veins in my feet throb,like if I sit up, I can SEE the vein throbbing and thumping. Do you think I could be Anemic?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Hi young girl, you definitely need to get investigated to know your Hemoglobin, blood sugar, thyroid levels. Your fatigue and poor weight gain needs attention.You need to undergo additional tests if you are anaemic to know the cause of anaemia. Your pallor is the cause of prominent veins and being thin is the reason you can feel your vessel pulsations. You need to rule out underlying tuberculosis if you reside in an endemic country. Expose to morning sun everyday for 20min. for vit. D manufacture by our skin, take healthy diet, eat an egg everyday, include lots of fresh fruits n vegetables, you will definitely improve your stamina.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor